[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

RE: [IP] heart pain w a high blood sugar

A very common effect of high BG for me is a racing heart that feels like it
will literally pound out of my chest.  My heart has been checked out and is
a-okay.  I am otherwise in very good health but I notice this if I even creep
over about 215..a dreadful feeling really.
Once my BG starts to come down, the feeling goes away completely.

"The right pair of shoes can change your life" - Cinderella

> From: email @ redacted
> To: email @ redacted
> Subject: RE: [IP] heart pain w a high blood sugar
> Date: Mon, 31 May 2010 07:44:51 -0700
> >Could have just been a panic attack from the stress of High BG and turning
> 40 ;-)<
> That was what I was thinking too, sounded like a panic attack,  although,
> any time, repeat, anytime there is unexplained chest pain go to your
> emergency room whether by ambulance or friend and have it checked out.
> Especially as a Diabetic, the heart pain can be masked and not feel as
> serious as it might be. I had chest pain last month and was told my doctor
> to call 911, I didn't, I called my sis instead who is a block away. We went
> to emergency, everything checked out ok but, "better now than never".
> Paul TI 2/1981 @21yo MM515
> -----Original Message-----
> From: email @ redacted
> [mailto:email @ redacted] On Behalf Of
> email @ redacted
> Sent: Monday, May 31, 2010 8:28 AM
> To: email @ redacted
> Cc: email @ redacted
> Subject: [IP] heart pain w a high blood sugar
>  I am 40 years old ( as of Thursday - yeay ) i was going to friends house
> living
> in rural area- before leaving changed my pump- so all new and fresh to go
> insulin- on the two hour drive- i checked was 236- gave correction- then 30
> minutes later 356- now thinking either wrong amount from breakfast or my
> canula
> is bent- got to place to ask where cvs was to get a needle bc i don't ever
> bring
> w me- ( now i will )- within 8 minutes my bg went from 400- 509 - got to
> took reservoir to needle inject insulin-------now weird thing my heart was
> racing and my whole chest was hurting- even burning - then i am thinking am
> i
> having a heart attack ?? i took 2 baby aspirins bc i think i read this
> somewhere- of course then bg started to go down- and within hour i was back
> in
> the 200's- and chest was fine
> has anyone ever had this chest pain ??
> Leigh Blackistone
> email @ redacted
> 404 . 644 . 4737
> .

Win $10,000 from Hotmail! Enter Here.
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org